Pseudo almost periodic solutions for a class of first order differential iterative equations


LIU B., TUNÇ C.

Applied Mathematics Letters, vol.40, pp.29-34, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2015
  • Doi Number: 10.1016/j.aml.2014.08.019
  • Journal Name: Applied Mathematics Letters
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.29-34
  • Van Yüzüncü Yıl University Affiliated: Yes